RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1995, Volume 40, Issue 1, Pages 189–192 (Mi tvp3331)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On probability distributions on the field of $p$-adic numbers

A. Yu. Khrennikov

Moscow Electronic Engineering Institute

Abstract: It is shown that many naturally defined probability distributions can be realized as distributions on the field of $p$-adic numbers. Following R. Mises and E. Tornier we consider first the stochastic experiment whose elementary outcome is the result of the infinite sequence of tossings of a symmetric coin. It is proved that the distribution corresponding to this experiment is the Haar distribution on the ring of $p$-adic integers. Then we consider the convergence of series of random variables with rational values on the field of $p$-adic numbers. It is shown that the series converge a.s. on the field of $p$-adic numbers but diverge on the field of real numbers.

Keywords: Tornier distribution, $p$-adic numbers, Haar distribution.

Full text: PDF file (313 kB)

English version:
Theory of Probability and its Applications, 1995, 40:1, 159–162

Bibliographic databases:

Received: 14.04.1993

Citation: A. Yu. Khrennikov, “On probability distributions on the field of $p$-adic numbers”, Teor. Veroyatnost. i Primenen., 40:1 (1995), 189–192; Theory Probab. Appl., 40:1 (1995), 159–162

Citation in format AMSBIB
\Bibitem{Khr95}
\by A.~Yu.~Khrennikov
\paper On probability distributions on the field of $p$-adic numbers
\jour Teor. Veroyatnost. i Primenen.
\yr 1995
\vol 40
\issue 1
\pages 189--192
\mathnet{http://mi.mathnet.ru/tvp3331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346743}
\zmath{https://zbmath.org/?q=an:0848.60011}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 1
\pages 159--162
\crossref{https://doi.org/10.1137/1140014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UH07100014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3331
  • http://mi.mathnet.ru/eng/tvp/v40/i1/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, Sh. Yamada, “On the concept of random sequence with respect to $p$-adic valued probabilities”, Theory Probab. Appl., 49:1 (2005), 65–76  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:163
    Full text:17
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019